Alert archive / Massachusetts / Small Craft Advisories in 2011
Small Craft Advisory 24, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Feb 16, 2011, 2:28 AM EST. It took effect at Feb 16, 2011, 12:00 PM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2011, 2:28 AM EST (07:28 UTC)
- In effect from
- Feb 16, 2011, 12:00 PM EST
- Expired
- Feb 16, 2011, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
059 WHUS71 KBOX 160728 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 228 AM EST WED FEB 16 2011 ANZ250-254-160830- /O.CAN.KBOX.SC.Y.0023.000000T0000Z-110216T0900Z/ /O.NEW.KBOX.SC.Y.0024.110216T2100Z-110217T0400Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 228 AM EST WED FEB 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-160830- /O.CAN.KBOX.SC.Y.0023.000000T0000Z-110216T0900Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 228 AM EST WED FEB 16 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ231>235-237-256-160830- /O.EXP.KBOX.SC.Y.0023.000000T0000Z-110216T0700Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 228 AM EST WED FEB 16 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$
4 follow-up statements
447 WHUS71 KBOX 160848 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 348 AM EST WED FEB 16 2011 ANZ250-254-161600- /O.CON.KBOX.SC.Y.0024.110216T2100Z-110217T0400Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 348 AM EST WED FEB 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EST THIS EVENING. LIGHT NORTHWEST WINDS DURING THE PREDAWN HOURS WILL SHIFT TO THE SOUTHWEST AROUND SUNRISE AND THEN INCREASE TO 20 TO 25 KNOTS DURING THE AFTERNOON. BEFORE THEN NORTHWEST WIND WAVES OF 6 TO 9 FT ACROSS THE OCEAN WATERS EAST OF CAPE COD AND NANTUCKET WILL SLOWLY SUBSIDE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NOCERA
890 WHUS71 KBOX 161422 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 922 AM EST WED FEB 16 2011 ANZ231>234-162200- /O.EXB.KBOX.SC.Y.0024.110216T1700Z-110216T2200Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 922 AM EST WED FEB 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM UNTIL 5 PM EST THIS AFTERNOON. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-254-162230- /O.EXT.KBOX.SC.Y.0024.110216T2200Z-110217T0400Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 922 AM EST WED FEB 16 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM EST THIS EVENING. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
161 WHUS71 KBOX 162039 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 339 PM EST WED FEB 16 2011 ANZ254-170445- /O.CAN.KBOX.SC.Y.0024.110216T2200Z-110217T0400Z/ /O.NEW.KBOX.SW.Y.0003.110217T0100Z-110217T1000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 339 PM EST WED FEB 16 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ250-162145- /O.CAN.KBOX.SC.Y.0024.110216T2200Z-110217T0400Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 339 PM EST WED FEB 16 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS. $$ ANZ255-256-170445- /O.NEW.KBOX.SW.Y.0003.110217T0100Z-110217T1000Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 339 PM EST WED FEB 16 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EST THURSDAY. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ231>234-162300- /O.EXT.KBOX.SC.Y.0024.000000T0000Z-110216T2300Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 339 PM EST WED FEB 16 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST THIS EVENING. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK
471 WHUS71 KBOX 162304 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 604 PM EST WED FEB 16 2011 ANZ231>234-170015- /O.EXP.KBOX.SC.Y.0024.000000T0000Z-110216T2300Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 604 PM EST WED FEB 16 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND SEAS WILL CONTINUE TO DIMINISH TONIGHT. $$ ANZ254>256-170715- /O.CON.KBOX.SW.Y.0003.110217T0100Z-110217T1000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 604 PM EST WED FEB 16 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY. * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Feb 16, 2:26 AM EST, 2 minutes earlier.
Area forecast discussion, Feb 16, 2:26 AM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
226 AM EST WED FEB 16 2011
.SYNOPSIS...
HIGH PRESSURE SLIDES SOUTH OF NEW ENGLAND TODAY PROVIDING DRY BUT
MILDER CONDITIONS ALONG WITH ABOVE NORMAL TEMPERATUERS THURSDAY
AND FRIDAY. A DRY COLD FRONT MOVES THROUGH THE REGION FRIDAY NIGHT
BRINGING A RETURN TO MORE WINTERLIKE TEMPERATURES THIS WEEKEND
INTO EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TODAY/...
AFTER A CHILLY MORNING TEMPERATURES WILL REBOUND TODAY AS HIGH
PRES SLIDES OFFSHORE SUPPORTING A WIND SHIFT TO THE SOUTHWEST.
BOTH NAM AND GFS OFFER STRONG LOW LEVEL WARM AIR ADVECTION WITH
925 MBS TEMPS RISING RAPIDLY TODAY. ALTHOUGH SUNSHINE SHOULD BE
DIMMED BY MID AND HIGH CLOUDS. NEVERTHELESS HIGHS SHOULD CLIMB
INTO THE LOW TO MID 40S. THE WARMER MAVMOS TEMPS REFLECT THIS
BEST...THUS HIGHS WERE MAINLY DERIVED FROM THIS DATASET.
IT WILL BECOME BREEZY ACROSS RI AND SOUTHEAST MA THIS AFTERNOON AS
SW WINDS INCREASE TO 15-25 MPH. THESE BRISK WINDS WILL PROVIDE A
BIT OF WIND CHILL ACROSS THIS REGION THIS AFTERNOON.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM THURSDAY/...
TONIGHT...MUCH MILDER TONIGHT THAN LAST NIGHT AS WEST-SOUTHWEST
FLOW PERSIST. IN FACT MUCH OF THE SOUTH COAST INCLUDING THE CAPE
AND ISLANDS WILL REMAIN ABOVE FREEZING! DRY WEATHER CONTINUES AS
HEIGHT RISES CONTINUE ACROSS THE REGION.
THURSDAY...BROAD LOW AMPLITUDE RIDGE OVER THE REGION PROVIDING DRY
WEATHER. LOW LEVEL WARM ADVECTION CONTINUES WITH 925 MB TEMPS
WARMING TO +8C OR +9C BY DAYS END! GIVEN THIS SIDED WITH THE
WARMER MAVMOS TEMPS WITH HIGHS 50-55 ACROSS MUCH OF THE REGION.
OBVIOUSLY COOLER ALONG THE IMMEDIATE SOUTH COAST AND CAPE COD.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
THURSDAY NIGHT INTO FRIDAY...A WARM FRONT SHOULD DEVELOP ACROSS FAR
NORTHEAST PORTIONS OR JUST NORTH OF THE FORECAST AREA THURSDAY NIGHT
AS LOW PRESSURE ADVANCES ACROSS THE GREAT LAKES REGION. MUCH OF THE
AREA IS EXPECTED TO RESIDE WITHIN THE WARM SECTOR. LIGHT RAIN
SHOWERS WILL BE POSSIBLE WITH THE COMBINATION OF WEAK ISENTROPIC
LIFT NEAR THE FRONT AS WELL AS THE APPROACH OF WEAK SHORT WAVE
DISTURBANCES. HAVE CHANCE POPS PRIMARILY FOCUSED NORTH OF THE MASS
PIKE THURSDAY NIGHT.
FRIDAY SHOULD BE THE WARMER OF TWO DAYS BETWEEN THURSDAY AND FRIDAY.
MODEL CROSS SECTIONS DO INDICATE SOME LEFTOVER LOW LEVEL MOISTURE
PRIMARILY ACROSS THE INTERIOR AS WELL AS MID TO HIGH LEVEL CLOUDS
IN ADVANCE OF A COLD FRONT. STAYED CLOSE TO 50 TO 55 DEGREE HIGH
TEMPERATURE RANGE ALONG THE COASTAL PLAIN...BUT COULD BE WELL INTO
THE 50S IF ENOUGH BREAKS IN THE OVERCAST DEVELOP ALONG WITH A WEST
TO SOUTHWEST LOW LEVEL WIND TRAJECTORY. HAVE CHANCE POPS IN THE
FORECAST FOR SCATTERED SHOWERS...BUT FEEL MOST OF THE DAY SHOULD BE
DRY AS THE MAIN UPPER LEVEL DYNAMICAL FORCING MECHANISM REMAINS WEST
OF THE AREA ACROSS NEW YORK STATE.
FRIDAY NIGHT AND SATURDAY...A COLD FRONT SWEEPS THROUGH THE AREA
FRIDAY NIGHT AS THE UPPER LEVEL TROUGH TRACKS EAST ACROSS THE SAINT
LAWRENCE VALLEY REGION. A SECONDARY SHORT WAVE MAY FOLLOW DURING
SATURDAY AFTERNOON. HAVE LOW CHANCE POPS ADVERTISED FRIDAY EVENING
THEN SLIGHT CHANCE SATURDAY. WIND SPEEDS COULD APPROACH WIND
ADVISORY CRITERIA FOR A TIME SATURDAY AND SATURDAY NIGHT AS MUCH
COLDER AND DRIER AIR USHERS IN ACROSS THE REGION.
SUNDAY...A COLD...BLUSTERY AND DRY DAY ANTICIPATED AS HIGH PRESSURE
BUILDS ACROSS SOUTHERN NEW ENGLAND.
MONDAY AND TUESDAY...THE POTENTIAL EXISTS FOR A WINTRY WEATHER EVENT
AS SHORT WAVE ENERGY EJECTS EAST NORTHEAST FROM THE ROCKIES. HOWEVER
THE LONG RANGE MODELS ARE HAVING ISSUES WITH THE TIMING AND TRACK OF
THIS JET STREAM ENERGY. A NEGATIVE PNA/NEGATIVE NAO PATTERN WOULD
ARGUE MORE FOR THE PROGRESSIVE 12Z GFS SOLUTION...WHILE THE 12Z
ECMWF AND GGEM SOLUTIONS ARE LESS PROGRESSIVE. LOW CONFIDENCE ON THE
TIMING/IMPACTS AT THIS POINT. MAINTAINED LOW CHANCE POPS FOR THE
MONDAY NIGHT AND TUESDAY TIMEFRAME ATTM.
&&
.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MEDIUM...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
TODAY...HIGH CONFIDENCE FOR VFR CONDITIONS. NW WINDS WILL CONTINUE
TO DIMINISH DURING THE PREDAWN HOURS AND WILL THEN SHIFT TO THE SW
AROUND SUNRISE. SW WINDS WILL GUSTS UP TO 25 KT DURING THE
AFTERNOON.
TONIGHT...HIGH CONFIDENCE ONCE AGAIN FOR VFR CONDITIONS. SW WINDS
DIMINISH AND BECOME WESTERLY OVERNIGHT.
THURSDAY...HIGH CONFIDENCE FOR VFR CONDITIONS. WSW WINDS OF 10-15
KT.
KBOS TERMINAL...HIGH CONFIDENCE FOR VFR THROUGH THU. NORTHWEST WINDS
DIMINISH DURING THE PREDAWN HOURS TODAY AND THEN BECOME SW AROUND
SUNRISE. SW WINDS WILL GUSTS UP TO 25 KT THIS AFTERNOON.
OUTLOOK...THURSDAY NIGHT THROUGH SATURDAY...
THURSDAY NIGHT...VARYING CONDITIONS ACROSS THE AREA. SHOULD NOTE
VFR CONDITIONS PREVAILING...BUT PATCHY MVFR/IFR CEILINGS AND VSBYS
WITH LOW CLOUDS AND FOG PATCHES OVERNIGHT...PRIMARILY NORTH OF THE
MASS PIKE. LOCALLY DENSE FOG POSSIBLE AS MILDER AIR ADVECTS OVER
THE COLDER SNOWPACK.
FRIDAY...SHOULD NOTE VFR CONDITIONS PREVAILING...BUT PATCHY MVFR OR
IFR CEILINGS POSSIBLE PRIMARILY DURING THE MORNING. COLD FROPA
FRIDAY NIGHT.
SATURDAY...VFR EXPECTED....LOCAL MVFR CEILINGS POSSIBLE ACROSS THE
FAR INTERIOR HIGH TERRAIN. NW WINDS MAY GUST UP TO 40 KT BY AFTERNOON
AND AT NIGHT.
SUNDAY...VFR. HIGH PRESSURE. NW WINDS GUSTING UP TO 30 TO 35 KT EARLY
THEN DIMINISHING.
&&
.MARINE...
TODAY...NW WINDS CONTINUE TO DIMINISH DURING THE PREDAWN HOURS AND
THEN BECOME SW AROUND SUNRISE. BY THIS AFTERNOON SW WINDS OF 20-25
KT WILL BECOME COMMON ESPECIALLY OVER LAND AND ACROSS EASTERN MA
WATERS.
TONIGHT AND THU...WSW WINDS CONTINUE BUT SPEEDS ONLY 10-15G20 KT.
OUTLOOK...THURSDAY NIGHT THROUGH SATURDAY...
THURSDAY NIGHT AND FRIDAY...SMALL CRAFT ADVISORY CONDITIONS
POSSIBLE PRIMARILY ACROSS THE SE WATERS DUE TO 4 TO 6 FOOT
HAZARDOUS SEAS IN SW FLOW. SW WINDS COULD GUST UP TO 25 KT ALONG
PORTIONS OF THE SOUTH COAST FRIDAY.
FRIDAY NIGHT AND SATURDAY...A COLD FRONT WILL SWEEP ACROSS THE
WATERS LATE FRIDAY NIGHT. SMALL CRAFT ADVISORY CONDITIONS EXPECTED
FRIDAY NIGHT...MEDIUM PROBABILITY OF GALE FORCE WIND GUSTS TO 40 KT
SATURDAY AND SATURDAY NIGHT.
SUNDAY...MEDIUM PROBABILITY LEFTOVER GALES DIMINISHING TO SMALL
CRAFT CONDITIONS AS HIGH PRESSURE BUILDS OVER THE WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 11 PM EST
THIS EVENING FOR ANZ250-254.
&&
SYNOPSIS...NOCERA/RLG
NEAR TERM...NOCERA
SHORT TERM...NOCERA
LONG TERM...STRAUSS - NOT UPDATED
AVIATION...NOCERA/STRAUSS
MARINE...NOCERA/STRAUSSHazardous weather outlook, Feb 15, 4:03 PM EST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 403 PM EST TUE FEB 15 2011 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-162115- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 403 PM EST TUE FEB 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. IN ADDITION...STRONG GUSTY NORTHWEST WINDS ON SATURDAY MAY REACH 45 KNOTS AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-256-162115- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 403 PM EST TUE FEB 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ALSO...NORTHWEST GALES ARE POSSIBLE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ250-251-254-255-162115- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 403 PM EST TUE FEB 15 2011 ...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ALSO...NORTHWEST GALES ARE POSSIBLE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 3:39 PM EST | Small Craft Advisory for Hazardous Seas | BOX | 12 hr |
Nearby
Small Craft Advisories in Massachusetts, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.